# SDR USAA2012081000006

- Difficulty date: August 9, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- Aircraft time: 60,900 hours, 40,650 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Strap
- Part number: 6547960513
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q2 CHECK - FUSELAGE FRAME STRAP CRACKED AT BS 847, S26R.  REPAIRED STRAP IAW EA 104164.
